MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.Good faith effort attempts were made to try and retrieve product status and additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a shaft break occurred.The target lesion was located in the left main (lm).A 3.00 x 38 mm synergy xd drug-eluting stent was advanced for treatment during a procedure.However, a part of the stent broke off while being utilized within the left main coronary artery.The stent had not been deployed at the time of the incident.The physician was able to safely retrieve the broken component.No additional information has been provided at this time.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22671810
Report Number2124215-2025-51974
Device Sequence Number3892740
Product Code NIQ
UDI-Device Identifier08714729981015
UDI-Public(01)08714729981015(17)260515(10)34079096
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Model NumberH7493941838300
Device Catalogue NumberH7493941838300
Device Lot Number0034079096
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date07/30/2025
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown